# SDR UALA2011121206826

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 76,191 hours, 22,073 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Part serial: 38
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAS FUEL POURING FROM FUEL PUMP,   ACFT RTB.  REMOVED & REPLACED FUEL CONTROL & FUEL PUMP.
